# SDR SWIA2018073144917

- Difficulty date: July 1, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 37,681 hours, 32,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00 +80 TO FS559.00+112 APPROX. RIGHT SIDE SILL HAS CORROSION. (C-CHECK) RO: 07/29/2018 REMOVED CORROSION ON RT FLOOR SILL AT FS 559.00+80 TO FS559+112 IAW SRM AND REO.
